# SDR 04FDEA01305

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN I/B ATTACHMENT SPOTFACE FOUND CORRODED.  PIVOT PIN I/B ATTACHMENT SPOTFACE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4 FIG 1.  ORIGINAL THICKNESS OF LUG: 0.492, MATERIAL REMOVED AT O/B FACE: 0.021, I/B FACE: 0.023, REMAINING THICKNESS OF LUG: 0469.  REPAIRED AS PER EA 1-5750-76672, RT OUTBOARD FLAP, O/B FLAP SIDE HINGE BRACKET PIVOT BEARINGS. CORROSION REMOVAL AND REPAIR.
